# SDR UPS01536155

- Difficulty date: June 9, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 18,128 hours, 12,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (CP53-131-01.00-01) ON SEAT TRACK AROUND NUT PLATE HOLES FROM BS 1040 - 1050, LBL 1 TO RBL 1, WL 208 IN MAIN CARGO COMPARTMENT.  FOUND LONGITUDINAL BEAM OUT OF LIMITS AT 1045, LBL 1.  REPLACED LONGITUDINAL BEAM FROM BS 900 - 1060 WORK DONE IAW SRM 51-10-02, 53-00-51, 53-40-02, 51-40-05.
